Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having sciatic pain from lower leg to thigh. Vascular mri shows no clots. Any suggestions on vitamins?

I have had sciatic pain that travels into my right lower leg and to my thigh, I have been on chemo and last week finished my treatments...I had a vascular mri and no clots, going to an acupuncture monday, after using 15 minutes of heat then stretch . Unfortunately yesterday I need t do a body scan and had to lay still for 25 minutes and really felt ike I took 3 steps back..Any suggestions on vitamins, etc.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
If you are having sciatic which is a sharp shooting pain down the back of your leg and into your foot then this is caused by nerve root compression in the lumbar spine. This can be diagnosed by and MRI of the lumbar spine. It colds although you have a number of other medical problems at the moment and these could be contributing to this problem and so I suggest that you Dr assesses you urgently and organizes the MRI scan of your spine if they feel that this is the cause of your pain.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor